# SDR SIMA981531

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 5757 - MIA - AFTER TAKEOFF, A PIECE ON RT ENGINE COWLING CAME OFF, PANEL NR 463CL AND 463DR, ARE BOTH DAMAGED.  RAI COWLINGS 463CL AND 463DR.  (M)
